Document Type

Article

Publication Date

2013

Abstract

We provide a direct proof for the boundedness of pseudodifferential operators with symbols in the bilinear Hörmander class BS10,ƍ, 0 ≤ ƍ

Publication Title

Journal of Function Spaces & Applications

Volume

2013

First Page

1

Last Page

5

Subjects - Topical (LCSH)

Pseudodifferential operators; Linear operators

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS